# SDR AALA20060254

- Difficulty date: April 23, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT AIR INTERRUPTED TO JFK DUE TO SMOKE AND ELECTRICAL ODOR IN COCKPIT AND CABIN.  LANDED JFK WITHOUT INCIDENT.  FOUND CAPTAINS WINDOW HEAT TERMINAL BLOCK ARCHING/BURNING AND STRONG ELECTRICAL ODOR EMANATING FROM IT WHEN WINDOW HEAD WAS SELECTED.  REPLACED LEFT ONE WINDOW, HARNESS AND HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
